Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 17, 2021, 7:29 AM EDT for Baldwin County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2021, 7:29 AM EDT (11:29 UTC)
- Expired
- Aug 17, 2021, 8:00 AM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
County Baldwin County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 288 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
729
WWUS82 KFFC 171129
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
729 AM EDT Tue Aug 17 2021
GAZ061-073-171200-
Baldwin GA-Hancock GA-
729 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN BALDWIN
AND SOUTHWESTERN HANCOCK COUNTIES THROUGH 800 AM EDT...
At 729 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Scottsboro, or 7 miles
southeast of Milledgeville...moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Milledgeville, Devereux, Beulah and Underwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.
LAT...LON 3299 8309 3299 8313 3300 8312 3301 8315
3300 8315 3300 8316 3299 8317 3317 8323
3326 8314 3318 8301
TIME...MOT...LOC 1129Z 181DEG 22KT 3302 8313
MAX HAIL SIZE...
MAX WIND GUST...
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 17, 5:31 AM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Aug 17, 5:31 AM EDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 531 AM EDT Tue Aug 17 2021 .SHORT TERM /Today through Wednesday/... Tornado Watch across the CWA as Tropical Depression Fred moves through the area this morning. Several intense bands have formed along a few areas of convergence. These are taking advantage of a tropical surface boundary layer that has remained well mixed and bouyant thanks to high moisture/temperature advection to produce enough instabibility to get some mini-supercell like structures going. With this we've already seen a few spin up tornadoes, and looks like we will likely see a few more going forward today. Flash flooding is the other big concern, but Fred has had a bit of a faster forward motion thus far than was expected. This has spared us to an extent down in central Georgia for now, but the aforementioned areas of convergence are producing torrential rainfall rates thanks to the tropical atmosphere of 1-2" an hour, so these will likely lead to some flooding problems as the day progresses. Additionally, concerned about the mountains of NE GA, where additional mechanical lift will aid in producing heavy rainfall throughout the day. Still expecting widespread 2-4" of rainfall with heavier amounts possible where these bands traverse and in the mountains. Winds so far have been pretty tame outside of these bands, with highest measured winds right at 30 mph, just below criteria. That said, we are close, and still can't rule out something aided by the baroclinic transition of the storm, so will continue the advisory for now and let the next pair of eyes decide if it should continue. Tropical Depression Fred (soon to be extratropical) will continue through the CWA this morning into the afternoon. Expect that what is left of the center will likely be moving out by this evening. We still will have some chances of rain on the backside, but these should quickly diminish overnight. Tropical airmass will stick around for Wednesday, so chances of afternoon storms will return. Lusk .LONG TERM /Wednesday Night through Monday/... Models remain fairly consistent with the long term. High pressure over the western Atlantic will expand westward over the area. Meanwhile an upper trough will persist over the Great Lakes. A couple of waves passing through the trough will allow it to deepen some into the OH Valley. By next weekend...the trough moves off the East Coast and the ridge builds over the lower MS Valley. Generally this means an overall diurnal pattern for showers and thunderstorms and warming temperatures through the period. Models indicate some drying possible as the ridge builds over the area by the start of the next week. 41 && AVIATION... 06Z Update... Outer bands of Fred are moving into the metro TAF sites tonight and conditions will continue to deteriorate as the storm moves closer. Center Fred will move by in the late morning to early afternoon, bringing gusty winds up to 20-25 kts with winds shifting from E to more S to SW. Heavy rain possible until passage with vsby likely MVFR to occasionally IFR, then more spotty rain chances. Cigs may take some time to improve even after passage, but expected to be SCT by tonight. //ATL Confidence...06Z Update... Medium confidence on timing of cigs going SCT tonight, otherwise high confidence all other elements. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 79 70 88 72 / 90 50 30 30 Atlanta 78 70 88 72 / 100 30 30 30 Blairsville 74 66 84 66 / 100 60 40 40 Cartersville 78 69 89 72 / 90 30 30 30 Columbus 83 72 89 73 / 70 20 40 20 Gainesville 76 70 87 72 / 100 50 30 40 Macon 85 72 90 73 / 70 30 30 20 Rome 80 70 90 72 / 90 20 30 30 Peachtree City 80 69 89 72 / 90 20 30 20 Vidalia 87 75 88 75 / 60 30 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday morning for the following zones: Banks...Barrow...Bartow...Bibb...Butts...Carroll... Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke... Clayton...Cobb...Coweta...Crawford...Dade...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Greene...Gwinnett...Hall...Haralson...Harris...Heard...Henry... Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Madison... Marion...Meriwether...Monroe...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...Taylor...Towns... Troup...Union...Upson...Walker...Walton...Webster...White... Whitfield. Wind Advisory until 5 PM EDT this afternoon for the following zones: Bibb...Butts...Chattahoochee...Clarke...Clayton... Coweta...Crawford...Crisp...Dooly...Fayette...Greene...Harris... Henry...Houston...Jasper...Jones...Lamar...Macon...Madison... Marion...Meriwether...Monroe...Morgan...Muscogee...Newton... Oconee...Oglethorpe...Peach...Pike...Putnam...Rockdale... Schley...Spalding...Stewart...Sumter...Talbot...Taylor...Troup... Upson...Walton...Webster. Tornado Watch until 1 PM EDT this afternoon for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts... Clarke...Clayton...Cobb...Coweta...Crawford...DeKalb...Dodge... Fayette...Forsyth...Glascock...Greene...Gwinnett...Hall... Hancock...Henry...Houston...Jackson...Jasper...Johnson...Jones... Lamar...Laurens...Madison...Meriwether...Monroe...Morgan... Newton...North Fulton...Oconee...Oglethorpe...Peach...Pike... Pulaski...Putnam...Rockdale...South Fulton...Spalding... Taliaferro...Twiggs...Upson...Walton...Warren...Washington... Wilkes...Wilkinson. && SHORT TERM...Lusk LONG TERM....41 AVIATION...Lusk
Hazardous weather outlook, Aug 17, 5:46 AM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 546 AM EDT Tue Aug 17 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 546 AM EDT Tue Aug 17 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Tropical Depression Fred will move north across the forecast area today accompanied by widespread showers and thunderstorms. Heavy rain with possible flooding and gusty winds will be the main threats across the area...with also a few tornadoes possible mainly central Georgia. A Flash Flood Watch remains in effect for much of the area through Wednesday morning. A wind advisory remains in effect for much of central Georgia through today. Also a Tornado Watch is in effect for much of central Georgia until early afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Expect mostly afternoon and evening showers and thunderstorms through the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 17, 6:35 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
635 AM EDT Tue Aug 17 2021
GAZ074-084-097-171100-
Wilkinson GA-Washington GA-Laurens GA-
635 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
LAURENS, EASTERN WILKINSON AND SOUTHWESTERN WASHINGTON COUNTIES
THROUGH 700 AM EDT...
At 635 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Chappells Mill, or 11
miles northwest of Dublin...moving north at 40 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Irwinton, McIntyre, Toomsboro, Oconee, Chappells Mill and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.
LAT...LON 3257 8305 3257 8315 3285 8318 3296 8304
3286 8293
TIME...MOT...LOC 1035Z 189DEG 35KT 3262 8309
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 17, 6:54 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
654 AM EDT Tue Aug 17 2021
GAZ073-074-084-171130-
Wilkinson GA-Washington GA-Baldwin GA-
654 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
WILKINSON, SOUTHEASTERN BALDWIN AND WEST CENTRAL WASHINGTON COUNTIES
THROUGH 730 AM EDT...
At 654 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Toomsboro, or near
Irwinton...moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Toomsboro and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.
LAT...LON 3272 8303 3272 8311 3298 8318 3306 8308
3298 8297
TIME...MOT...LOC 1054Z 178DEG 22KT 3277 8307
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 17, 6:55 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
655 AM EDT Tue Aug 17 2021
GAZ097-171130-
Laurens GA-
655 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
LAURENS COUNTY THROUGH 730 AM EDT...
At 655 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Rentz, or 7 miles
southwest of Dublin...moving north at 30 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Dublin, East Dublin and Harlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.
LAT...LON 3240 8292 3241 8302 3266 8302 3270 8291
3262 8279
TIME...MOT...LOC 1055Z 192DEG 27KT 3244 8296
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 17, 7:06 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 AM EDT Tue Aug 17 2021
GAZ060-171130-
Putnam GA-
706 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN PUTNAM
COUNTY THROUGH 730 AM EDT...
At 705 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Resseaus Crossroads, or
6 miles south of Eatonton...moving north at 30 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Eatonton, Rock Eagle 4-H Center, Central Georgia Experiment Stn,
Harmony, Resseaus Crossroads, Warfield and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central and
north central Georgia.
LAT...LON 3321 8336 3319 8347 3342 8354 3343 8353
3348 8332 3348 8331
TIME...MOT...LOC 1105Z 172DEG 26KT 3324 8341
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 17, 7:16 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
716 AM EDT Tue Aug 17 2021
GAZ074-085-097-171145-
Washington GA-Johnson GA-Laurens GA-
716 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
LAURENS, SOUTH CENTRAL WASHINGTON AND NORTHWESTERN JOHNSON COUNTIES
THROUGH 745 AM EDT...
At 716 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Tuckers Crossroad, or 8
miles north of Dublin...moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Oconee and Tuckers Crossroad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.
LAT...LON 3262 8288 3263 8296 3271 8296 3271 8295
3275 8294 3276 8296 3280 8295 3282 8297
3283 8297 3290 8289 3282 8280
TIME...MOT...LOC 1116Z 185DEG 21KT 3266 8291
MAX HAIL SIZE...
MAX WIND GUST...Special weather statement, Aug 17, 7:29 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
729 AM EDT Tue Aug 17 2021
GAZ061-073-171200-
Baldwin GA-Hancock GA-
729 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN BALDWIN
AND SOUTHWESTERN HANCOCK COUNTIES THROUGH 800 AM EDT...
At 729 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Scottsboro, or 7 miles
southeast of Milledgeville...moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Milledgeville, Devereux, Beulah and Underwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.
LAT...LON 3299 8309 3299 8313 3300 8312 3301 8315
3300 8315 3300 8316 3299 8317 3317 8323
3326 8314 3318 8301
TIME...MOT...LOC 1129Z 181DEG 22KT 3302 8313
MAX HAIL SIZE...
MAX WIND GUST...The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 12:53 AM EDT | Special Weather Statement | FFC | Chattahoochee | 7 min |
| Aug 17, 12:54 AM EDT | Special Weather Statement | FFC | Chattahoochee | 21 min |
| Aug 17, 1:18 AM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Aug 17, 2:49 AM EDT | Tornado Warning | FFC | Taylor | 26 min |
| Aug 17, 3:01 AM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Aug 17, 3:04 AM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Aug 17, 3:10 AM EDT | Tornado Warning | FFC | Macon, Taylor | 23 min |
| Aug 17, 3:25 AM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Aug 17, 3:39 AM EDT | Special Weather Statement | FFC | Upson | 36 min |
| Aug 17, 4:05 AM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Aug 17, 4:21 AM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Aug 17, 4:38 AM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Aug 17, 4:39 AM EDT | Tornado Warning | FFC | Coweta, Heard, Meriwether, Troup | 14 min |
| Aug 17, 4:42 AM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Aug 17, 4:47 AM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Aug 17, 5:04 AM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Aug 17, 5:06 AM EDT | Tornado Warning | FFC | Bibb, Houston | 24 min |
| Aug 17, 5:25 AM EDT | Special Weather Statement | FFC | Jasper | 35 min |
| Aug 17, 5:40 AM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Aug 17, 5:42 AM EDT | Special Weather Statement | FFC | Dodge | 33 min |
| Aug 17, 5:48 AM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 16 min |
| Aug 17, 6:17 AM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Aug 17, 6:18 AM EDT | Tornado Warning | FFC | Greene, Morgan, Oconee | 20 min |
| Aug 17, 6:26 AM EDT | Tornado Warning | FFC | Baldwin, Jones, Wilkinson | 17 min |
| Aug 17, 6:35 AM EDT | Special Weather Statement | FFC | Wilkinson | 25 min |
| Aug 17, 6:54 AM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Aug 17, 6:55 AM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Aug 17, 7:06 AM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Aug 17, 7:16 AM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Aug 17, 7:19 AM EDT | Tornado Warning | FFC | Johnson, Laurens, Washington | 26 min |
| Aug 17, 7:50 AM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Aug 17, 7:50 AM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Aug 17, 7:58 AM EDT | Special Weather Statement | FFC | Clarke | 32 min |
| Aug 17, 8:04 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Aug 17, 8:06 AM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Aug 17, 8:09 AM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Aug 17, 8:14 AM EDT | Special Weather Statement | FFC | Oconee | 31 min |
| Aug 17, 8:22 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Aug 17, 8:24 AM EDT | Tornado Warning | FFC | Morgan, Oconee, Walton | 19 min |
| Aug 17, 8:31 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Aug 17, 8:40 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton, Gwinnett, Henry and 1 more | 6 hr |
| Aug 17, 8:48 AM EDT | Special Weather Statement | FFC | Washington | 27 min |
| Aug 17, 8:56 AM EDT | Special Weather Statement | FFC | Warren | 34 min |
| Aug 17, 9:26 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Aug 17, 9:35 AM EDT | Special Weather Statement | FFC | Wilkes | 25 min |
| Aug 17, 9:38 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 8 hr |
| Aug 17, 9:41 AM EDT | Special Weather Statement | FFC | Glascock | 34 min |
| Aug 17, 9:58 AM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Aug 17, 10:18 AM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Aug 17, 10:19 AM EDT | Special Weather Statement | FFC | Elbert | 11 min |
| Aug 17, 10:26 AM EDT | Tornado Warning | FFC | Banks | 30 min |
| Aug 17, 10:32 AM EDT | Flash Flood Warning | FFC | Banks, Hall, Jackson, Madison | 5 hr |
| Aug 17, 10:33 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Aug 17, 10:57 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Aug 17, 11:09 AM EDT | Special Weather Statement | FFC | White | 36 min |
| Aug 17, 11:25 AM EDT | Special Weather Statement | FFC | White | 20 min |
| Aug 17, 11:29 AM EDT | Special Weather Statement | FFC | Union | 31 min |
| Aug 17, 12:00 PM EDT | River Flood Warning | FFC | Banks | 9 hr |
| Aug 17, 12:15 PM EDT | Flash Flood Warning | FFC | Hall, Lumpkin, Towns, Union, White | 6 hr |
| Aug 17, 12:21 PM EDT | River Flood Warning | FFC | White | 7 hr |
| Aug 17, 1:00 PM EDT | River Flood Warning | FFC | Towns | 9 hr |
| Aug 17, 2:46 PM EDT | River Flood Warning | FFC | Towns | 21 hr |
| Aug 17, 3:18 PM EDT | River Flood Warning | FFC | Polk | 5 hr |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.